# SDR MASA98183

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46YV
- Make and model: Beech 1900D
- Aircraft serial: UE46
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN16
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 5435 - GNV-MIA - ON APPROACH INTO MIA WITH GEAR SELECTED DOWN, THE LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  A MANUAL GEAR EXTENSION WAS PERFORMED BUT A SAFE CONDITION COULD NOT BE VERIFIED.  THE CREW DECLARED AN EMERGENCY.  THE GEAR WAS VISUALLY VERIFIED TO BE DOWN BY THE CREW AND TOWER.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO JAX WHERE MAINTENANCE CLEANED AND LUBED THE LEFT DOWNLOCK SWITCH AND PERFORMED RETRACTION TESTS.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
